# SDR CALA2018120702517

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,601 hours, 10,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 31DEF EMERGENCY LIGHTS FOUND LOOSE CONNECTOR REMOVED HARNESS 4NS096-2055 & 4NS103-1 TO BE REPAIRED PER ECRA. AWAITING FOR ECRA FROM ENGINEERING. REPAIRING PER ECRA. AWAITING ON PARTS OR ECRA. TOMC LOOKING AT THE OPTION OF SENDING THE SPARE PARTS INSTEAD OF REPAIRING PER ECRA. ACP''D INTERIM REPAIR TO WIRE HARNESS AT 31DEF REF ECRA 3351-01246  PART 1 AND FUNCTIONAL TEST REF AMM 33-51-10 AND ALL OK. PER PART 3 PERMANENT REPAIR REQUIRED PRIOR 01-16-2019 PER ECRA, DIP TO BE CREATED TO PERFORM PERMANENT REPAIRS PER PART 3 OF PRIOR TO 16JAN2019. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED RECORDS UPDATE QC REVIEWED T/A: 16JAN19.....DH
